# SDR AALA202111052656

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 36,687 hours, 14,849 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Condition: Odor
- Location: Apu
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, VERY STRONG ELECTRICAL SMELL AT 2500 FEET SMELL WHEN AIII SELECTED WITH GEAR DOWN FLAPS 15 SMELL REMAINED STRONG THROUGH LANDING AND TAXI TO GATE AUXILIARY POWER UNIT WAS OFF. FOUND AUXILIARY POWER UNIT START CONVERTER UNIT DAMAGED. REPLACED AUXILIARY POWER UNIT START CONVERTER UNIT PER AMM 49-41-61-400-801.
